ArticleOncology letters2026
Dual immune checkpoint inhibitor cardonilumab induces immune myocarditis in a patient with cancer-related myocardial metastasis: A case report.
Article in Oncology letters, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Cadonilimab is a bispecific immune checkpoint inhibitor (ICI) targeting both programmed death 1 and cytotoxic T-lymphocyte activator 4, thus blocking both immune checkpoint pathways. Cadonilimab exerts several antitumor effects and is used to treat various types of cancer, including gastric, liver, lung, cervical and pancreatic cancer, and esophageal squamous cell carcinoma. However, ICIs are also associated with the onset of several immune-related adverse events (irAEs), including immune-mediated pneumonia, immune-mediated colitis and myocarditis. Among them, myocarditis is a rare but potentially life-threatening side effect. The current study describes the case of a 49-year-old patient with lung cancer and myocardial metastasis, who developed myocarditis and heart failure following therapy with cadonilimab. After three cycles of cadonilimab treatment for 2 months, the patient experienced persistent wheezing and a paroxysmal cough, prompting hospitalization. Multidisciplinary assessment and laboratory findings supported a diagnosis of immune-related myocarditis. Following treatment with low-dose diuretics and intravenous methylprednisolone (adjusted dose), and management of anemia, the patient recovered well and was discharged on hospital day 21. This case study highlights the importance of vigilance for severe cardiovascular complications associated with dual ICI cadonilimab immunotherapy. Therefore, close outpatient monitoring is critical during treatment with cadonilimab, with particular attention awarded to the overall condition of the patients. Special consideration should be given to risk factors, such as cardiac metastasis and impaired lung function, which could predispose patients to irAEs associated with immunotherapy, and more particularly with myocarditis. Based on the current experience, the present study offers practical recommendations for the prevention of cadonilimab-induced myocarditis to improve patient outcomes.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.